# SDR COEA0710911

- Difficulty date: October 24, 2007
- Submitted: November 15, 2007
- Operation: Air carrier
- Aircraft: N911FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 045
- Engine: Pwa PW120
- System (JASC): 2420 · AC Generation System
- Part: Control Unit
- Part number: 243211
- Condition: Shorted
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHILE ENROUTE, NR 1 ACW GENERATOR FAULT WOULD NOT RESET.  SMELLED ELECTRICAL SMOKE FOR 30 SECONDS THEN WENT AWAY.  REMOVED AND REPLACED NR 1 ACW GENERATOR AND ACW GENERATOR CONTROL UNIT.  (M)
